# SDR FDEA201101260384

- Difficulty date: January 26, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP TEE CAP MAIN CABIN STA 440, LBL 25-45.  CUT OUT DAMAGED AREA IAW SRM, REV 103,  53-10-8 FIG 8. FABRICATED ANGLES AND FILLER  IAW SRM 53-10-8 FIG 8. LOCATED AND DRILLED PARTS IAW SRM   51-30-5, INSTALLED REPAIR ANGLES AND FILLER IAW SRM 53-10-8 FIG 8.
